Department of Mathematical Sciences

Research Output

Article

The effects of spatial movement and group interactions on disease dynamics of social animals

Gudelj, I., White, K. A. J. & Britton, N. F., 2004, In : Bulletin of Mathematical Biology. 66, 1, p. 91-108 18 p.

Research output: Contribution to journalArticle

11 Citations (Scopus)

The ellipse law: Kirchhoff meets dislocations

Carrillo, J. A., Mateu, J., Mora, M. G., Rondi, L., Scardia, L. & Verdera, J., 31 Jan 2020, In : Communications in Mathematical Physics. 373, 2, p. 507-524 18 p.

Research output: Contribution to journalArticle

Open Access
51 Citations (Scopus)

The entropy dissipation method for spatially inhomogeneous reaction-diffusion-type systems

Di Francesco, M., Markowich, P. A. & Fellner, K., 8 Dec 2008, In : Proceedings of the Royal Society of London Series A - Mathematical Physical and Engineering Sciences. 464, 2100, p. 3273-3300 28 p.

Research output: Contribution to journalArticle

18 Citations (Scopus)

The equilibrium measure for a nonlocal dislocation energy

Mora, M. G., Rondi, L. & Scardia, L., 18 Nov 2018, In : Communications on Pure and Applied Mathematics. 72, 1, p. 136-158 23 p.

Research output: Contribution to journalArticle

Open Access
File
1 Citation (Scopus)
14 Downloads (Pure)

The Euclidean Onofri inequality in higher dimensions

Del Pino, M. & Dolbeault, J., 12 Aug 2013, In : International Mathematics Research Notices. 2013, 15, p. 3600-3611 12 p.

Research output: Contribution to journalArticle

5 Citations (Scopus)

The evolution of juvenile susceptibility to infectious disease

Ashby, B. & Bruns, E., 20 Jun 2018, In : Proceedings of the Royal Society B: Biological Sciences. 285, 1881, p. 1-7 7 p., 0844.

Research output: Contribution to journalArticle

Open Access
5 Citations (Scopus)
22 Downloads (Pure)

The exact packing measure of Brownian double points

Morters, P. & Shieh, N-R., 1 Jan 2009, In : Probability Theory and Related Fields. 143, 1-2, p. 113-136 24 p.

Research output: Contribution to journalArticle

5 Citations (Scopus)

The exclusion problem in seasonally forced epidemiological systems

Greenman, J. V. & Adams, B., 21 Feb 2015, In : Journal of Theoretical Biology. 367, p. 49-60

Research output: Contribution to journalArticle

Open Access
File
136 Downloads (Pure)

The existence of symplectic general linear methods

Butcher, J. C. & Hewitt, L. L., 2009, In : Numerical Algorithms. 51, 1, p. 77-84 8 p.

Research output: Contribution to journalArticle

11 Citations (Scopus)

The existence of tame roots and their properties

Su, X., 2002, In : Beijing Shifan Daxue Xuebao, Ziran Kexueban. 6, p. 715-719 5 p.

Research output: Contribution to journalArticle

The exponential integrator scheme for stochastic partial differential equations: pathwise error bounds

Kloeden, P., Lord, G., Neuenkirch, A. & Shardlow, T., 1 Jan 2011, In : Journal of Computational and Applied Mathematics. 235, 5, p. 1245–1260 16 p.

Research output: Contribution to journalArticle

File
39 Citations (Scopus)
120 Downloads (Pure)

The extended hypergeometric class of Lévy processes

Kyprianou, A., Pardo Millan, J-C. & Watson, A., 2 Dec 2014, In : Journal of Applied Probability. 51A, p. 391 - 408 18 p.

Research output: Contribution to journalArticle

Open Access
File
3 Citations (Scopus)
99 Downloads (Pure)

The extrudate swell singularity of Phan-Thien-Tanner and Giesekus fluids

Evans, J. D. & Evans, M. L., 30 Nov 2019, In : Physics of Fluids. 31, 11, 5129664.

Research output: Contribution to journalArticle

1 Citation (Scopus)

The fine art of integral membrane protein crystallisation

Birch, J., Axford, D., Foadi, J., Meyer, A., Eckhardt, A., Thielmann, Y. & Moraes, I., 1 Sep 2018, In : Methods. 147, p. 150-162 13 p.

Research output: Contribution to journalArticle

Open Access
7 Citations (Scopus)

The Finsler Metric Obtained as the Γ-limit of a Generalised Manhattan Metric

Schwetlick, H., Sutton, D. C. & Zimmer, J., 1 Jan 2015, In : Journal of Convex Analysis. 22, 1, p. 19-36 18 p.

Research output: Contribution to journalArticle

The formation of shocks and fundamental solution of a fourth-order quasilinear Boussinesq-type equation

Galaktionov, V. A., 2009, In : Nonlinearity. 22, 2, p. 239-257 19 p.

Research output: Contribution to journalArticle

4 Citations (Scopus)

The front location in branching Brownian motion with decay of mass

Addario-Berry, L. & Penington, S., 30 Nov 2017, In : Annals of Probability. 45, 6A, p. 3752-3794 43 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)

The Froude number for solitary water waves with vorticity

Wheeler, M., 10 Apr 2015, In : Journal of Fluid Mechanics. 768, p. 91-112 22 p.

Research output: Contribution to journalArticle

9 Citations (Scopus)

The Gapeev–Kühn stochastic game driven by a spectrally positive Lévy process

Baurdoux, E. J., Kyprianou, A. E. & Pardo, J-C., Jun 2011, In : Stochastic Processes and their Applications. 121, 6, p. 1266-1289 24 p.

Research output: Contribution to journalArticle

8 Citations (Scopus)

The generalised singular perturbation approximation for bounded real and positive real control systems

Guiver, C., 1 Jun 2019, In : Mathematical Control and Related Fields. 9, 2, p. 313-350 38 p.

Research output: Contribution to journalArticle

Open Access
File
1 Citation (Scopus)
10 Downloads (Pure)

The generation and evolution of lump solitary waves in surface-tension-dominated flows

Berger, K. M. & Milewski, P. A., 1 Jan 2000, In : SIAM Journal on Applied Mathematics. 61, 3, p. 731-750 20 p.

Research output: Contribution to journalArticle

41 Citations (Scopus)

The geometric complexity of special Lagrangian T2-cones

Haskins, M., 29 Jul 2004, In : Inventiones Mathematicae. 157, 1, p. 11-70 60 p.

Research output: Contribution to journalArticle

29 Citations (Scopus)

The geometric dimension of an equivalence relation and finite extensions of countable groups

Dooley, A. H. & Golodets, V. Y., 1 Dec 2009, In : Ergodic Theory and Dynamical Systems. 29, 06, p. 1789-1814

Research output: Contribution to journalArticle

1 Citation (Scopus)

The geometric integration of scale-invariant ordinary and partial differential equations

Budd, C. J. & Piggott, M. D., 1 Mar 2001, In : Journal of Computational and Applied Mathematics. 128, 1-2, p. 399-422 24 p.

Research output: Contribution to journalArticle

20 Citations (Scopus)

The geometry of generic sliding bifurcations

Jeffrey, M. R. & Hogan, S. J., 2011, In : Siam Review. 53, 3, p. 505-525 21 p.

Research output: Contribution to journalArticle

File
38 Citations (Scopus)
149 Downloads (Pure)

The geometry of multi-marginal Skorokhod Embedding

Beiglboeck, M., Cox, A. & Huesmann, M., 30 Apr 2020, In : Probability Theory and Related Fields. 176, 2, p. 1045-1096 52 p.

Research output: Contribution to journalArticle

Open Access
File
1 Citation (Scopus)
30 Downloads (Pure)

The geometry of r-adaptive meshes generated using optimal transport methods

Budd, C., Walsh, E. & Russell, R., 1 Feb 2015, In : Journal of Computational Physics. 282, p. 113-137 25 p.

Research output: Contribution to journalArticle

Open Access
File
9 Citations (Scopus)
133 Downloads (Pure)

The geometry of weakly self-dual Kähler surfaces

Calderbank, D. M. J., Apostolov, V. & Gauduchon, P., Feb 2003, In : Compositio Mathematica. 135, p. 279--322 44 p.

Research output: Contribution to journalArticle

42 Citations (Scopus)

The global structure of a spatial model of infectious disease

Beardmore, I. & Beardmore, R., Jun 2003, In : Proceedings of the Royal Society of London Series A - Mathematical Physical and Engineering Sciences. 459, 2034, p. 1427-1448 22 p.

Research output: Contribution to journalArticle

5 Citations (Scopus)

The Hasse norm principle for abelian extensions

Frei, C., Loughran, D. & Newton, R., 31 Dec 2018, In : American Journal of Mathematics. 140, 6, p. 1639-1685 47 p.

Research output: Contribution to journalArticle

Open Access
4 Citations (Scopus)

The Hasse Principle for Lines on del Pezzo Surfaces

Jahnel, J. & Loughran, D., 27 Mar 2015, In : International Mathematics Research Notices. 2015, 23, p. 12877–12919 33 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)

The Hasse principle for lines on diagonal surfaces

Jahnel, J. & Loughran, D., 1 Jan 2016, In : Mathematical Proceedings of the Cambridge Philosophical Society. 160, 1, p. 107-119 13 p.

Research output: Contribution to journalArticle

The Heisenberg oscillator

Fischer, V., 1 Jan 2012, In : Bulletin of Mathematical Sciences. 2, 1, p. 181-191 11 p.

Research output: Contribution to journalArticle

Open Access
Open Access
File
7 Citations (Scopus)
17 Downloads (Pure)
Open Access
File
3 Downloads (Pure)

The Hirzebruch-Mumford volume for the orthogonal group and applications

Gritsenko, V., Hulek, K. & Sankaran, G. K., 2007, In : Documenta Mathematica. 12, p. 215-241 27 p.

Research output: Contribution to journalArticle

8 Citations (Scopus)

The hitting time of zero for a stable process

Kuznetsov, A., Kyprianou, A. E., Pardo, J. C. & Watson, A. R., 9 Mar 2014, In : Electronic Journal of Probability. 19, p. 1-26 30.

Research output: Contribution to journalArticle

Open Access
File
18 Citations (Scopus)
120 Downloads (Pure)

The HPV vaccination strategy: could male vaccination have a significant impact?

Brown, V. & White, K., Sep 2010, In : Computational and Mathematical Methods in Medicine. 11, 3, p. 223-237 15 p.

Research output: Contribution to journalArticle

7 Citations (Scopus)

The hydra effect in predator-prey models

Sieber, M. & Hilker, F. M., 1 Jan 2012, In : Journal of Mathematical Biology. 64, 1-2, p. 341-360 20 p.

Research output: Contribution to journalArticle

31 Citations (Scopus)

The impact of seasonal and year-round transmission regimes on the evolution of influenza A virus

Adams, B. & McHardy, A. C., 7 Aug 2011, In : Proceedings of the Royal Society B: Biological Sciences. 278, 1716, p. 2249-2256 8 p.

Research output: Contribution to journalArticle

Open Access
File
9 Citations (Scopus)
131 Downloads (Pure)

The Incipient Infinite Cluster for high-dimensional unoriented percolation

Jarai, A. A. & van der Hofstad, R., 2004, In : Journal of Statistical Physics. 114, 3, p. 625-663 39 p.

Research output: Contribution to journalArticle

21 Citations (Scopus)

The Index Change and Global Bifurcation for Flows with a First Integral

Dancer, E. N. & Toland, J. F., May 1993, In : Proceedings of the London Mathematical Society. s3-66, 3, p. 539-567 29 p.

Research output: Contribution to journalArticle

The inevitability of mortality

Ohman, M. & Wood, S. N., 1995, In : ICES Journal of Marine Science. 52, 3-4, p. 517-522 6 p.

Research output: Contribution to journalArticle

11 Citations (Scopus)
Open Access
File
1 Citation (Scopus)
17 Downloads (Pure)

The inverse mean curvature flow and p-harmonic functions

Moser, R., 2007, In : Journal of the European Mathematical Society. 9, 1, p. 77-83 7 p.

Research output: Contribution to journalArticle

27 Citations (Scopus)

The inverse mean curvature flow as an obstacle problem

Moser, R., 2008, In : Indiana University Mathematics Journal. 57, 5, p. 2235-2256 22 p.

Research output: Contribution to journalArticle

4 Citations (Scopus)

The isolation time of Poisson Brownian motions

Peres, Y., Sousi, P. & Stauffer, A., 2013, In : ALEA Latin American Journal of Probability and Mathematical Statistics. 10, 2, p. 813-829 17 p.

Research output: Contribution to journalArticle

Open Access
File
1 Citation (Scopus)
33 Downloads (Pure)